MENU

You are here

Publications

Export 644 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
2007
Bianchini S, Hanouzet B, Natalini R. Asymptotic behaviour of smooth solutions for partially dissipative hyperbolic systems with a convex entropy. Comm. Pure Appl. Math. 60 (2007) 1559-1622 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1780
Bressan A, Ping Z, Yuxi Z. Asymptotic variational wave equations. Arch. Ration. Mech. Anal. 183 (2007) 163-185 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2182
Bertola M, Gekhtman M. Biorthogonal Laurent polynomials, Töplitz determinants, minimal Toda orbits and isomonodromic tau functions. Constr. Approx. 2007 ;26:383–430.
Bertola M. Biorthogonal polynomials for two-matrix models with semiclassical potentials. J. Approx. Theory. 2007 ;144:162–212.
Baiti P, Bressan A, Jenssen HK. BV instability for the Lax-Friedrichs scheme.; 2007. Available from: http://hdl.handle.net/1963/2335
Baiti P, Bressan A, Jenssen HK. BV instability for the Lax-Friedrichs scheme.; 2007. Available from: http://hdl.handle.net/1963/2335
Boissiere S, Perroni F, Mann E. The cohomological crepant resolution conjecture for P(1,3,4,4). [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6513
Soranzo N, Bianconi G, Altafini C. Comparing association network algorithms for reverse engineering of large scale gene regulatory networks: synthetic vs real data. Bioinformatics 23 (2007) 1640-1647 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2028
Bonelli G, Tanzini A, Zabzine M. Computing Amplitudes in topological M-theory.; 2007. Available from: http://hdl.handle.net/1963/1901
Bertola M, Gekhtman M. Effective inverse spectral problem for rational Lax matrices and applications. Int. Math. Res. Not. IMRN. 2007 :Art. ID rnm103, 39.
Bianchini S. On the Euler-Lagrange equation for a variational problem. Discrete Contin. Dynam. Systems A 17 (2007) 449-480 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1792
Boscain U, Polidoro S. Gaussian estimates for hypoelliptic operators via optimal control. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 333-342 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1994
Boscain U, Sigalotti M. High-order angles in almost-Riemannian geometry.; 2007. Available from: http://hdl.handle.net/1963/1995
Bonelli G, Tanzini A. The holomorphic anomaly for open string moduli. JHEP 10 (2007) 060 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2113
Bertola M, Corbetta F, Moschella U. Massless scalar field in a two-dimensional de Sitter universe. In: Rigorous quantum field theory. Vol. 251. Rigorous quantum field theory. Basel: Birkhäuser; 2007. pp. 27–38.
Bruzzo U, Grana-Otero B. Metrics on semistable and numerically effective Higgs bundles. J. Reine Angew. Math. 612 (2007) 59-79 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1840
Ancona F, Bressan A. Nearly time optimal stabilizing patchy feedbacks. Ann. Inst. H. Poincare Anal. Non Lineaire 24 (2007) 279-310 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2185
Bruzzo U, Grana-Otero B. Numerically flat Higgs vector bundles.; 2007. Available from: http://hdl.handle.net/1963/1757

Pages

Sign in